# SDR SIMA20140825004

- Difficulty date: August 25, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 36,601 hours, 33,427 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Structure
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID LEAKING & STREAMING OVER RT FLAPS INFLIGHT.  TRANSFER TO NRWC 618-SGF-02120, ITEM 1.  FOUND LEAK ON RT WING SEAM BETWEEN ACCESS PANEL 641AB-631DB.  RESEALED SEAMS AS REQUIRED.  LEAK CHECKED GOOD IAW AMM 28-11-01.
